Mathematical Research Letters

Volume 15 (2008)

Number 5


Bihermitian metrics on Hopf surfaces

Vestislav Apostolov and Georges Dloussky

pp. 827-839

Quasisymmetric and unipotent tensor categories

Pavel Etingof and Shlomo Gelaki

pp. 857-866

The structure of Sally modules of rank one

Shiro Goto, Koji Nishida, and Kazuho Ozeki

pp. 881-892

On a classification of gradient shrinking solitons

Lei Ni and Nolan Wallach

pp. 941-955

Convexity properties of solutions to the free Schrödinger equation with Gaussian decay

L. Escauriaza, C. E. Kenig, G. Ponce, and L. Vega

pp. 957-971

Subcritical $L^p$ bounds on spectral clusters for Lipschitz metrics

Herbert Koch, Hart F. Smith, and Daniel Tataru

pp. 993-1002

An $S_3$-symmetric Littlewood-Richardson rule

Hugh Thomas and Alexander Yong

pp. 1027-1037

A bias phenomenon on the behavior of Dedekind sums

Emre Alkan, Maosheng Xiong, and Alexandru Zaharescu

pp. 1039-1052

Hodge-Stickelberger polygons for $L$-functions of exponential sums of $P(x^s)$

Régis Blache, Éric Férard, and Hui June Zhu

pp. 1053-1071